RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 89, Issue 1  


An Infinite Algebraic System in the Irregular Case
L. G. Arabadzhyan
3
Two-Sided Bounds for the Volume of Right-Angled Hyperbolic Polyhedra
A. Yu. Vesnin, D. Repovš
12
Euler Integrals and Multi-Integrals of Linear Partial Differential Equations
E. I. Ganzha
19
On the Closure of the Sum of Two Uniform Algebras on Compact Sets in $\mathbb C$
A. B. Zaitsev
34
Description and Exact Maximum and Minimum Values of the Remainder in the Problem of the Distribution of Fractional Parts
V. V. Krasil'shchikov, A. V. Shutov
43
Ideals Generated by Reverse Lexicographic Segments
M. Crupi, M. La Barbiera
53
A Growth Estimate for the Mellin Transform of the Riemann Zeta Function
A. Laurinčikas
70
A Maschke-Type Theorem for Weak $(A,B)$-Doi–Hopf Modules
Q. X. Pan, L. Y. Jang
82
On the Self-Adjoint Subspace of the One-Velocity Transport Operator
R. V. Romanov, M. A. Tikhomirov
91
Characterization of Classes of Finite Groups with the Use of Generalized Subnormal Sylow Subgroups
V. N. Semenchuk, S. N. Shevchuk
104
Cofiniteness with Respect to a Serre Subcategory
A. Hajikarimi
109

Brief Communications
One-to-One Projectability of Closed Surfaces in a Spherical Space
A. A. Borisenko
120
Lattices in One-Dimensional Quaternionic Linear Space that Are Invariant with Respect to Finite Linear Groups
Yu. V. Bykov
122
Approximation of Derivatives by Jumps of Interpolating Splines
Yu. S. Volkov, V. L. Miroshnichenko
127
An Asymptotics Theorem for Low-Energy Compton Scattering in the Degenerate Case
N. G. Inozemtseva, P. N. Sysoev
131
Riesz' Compactness Criterion for the Space of Measurable Functions
I. N. Katkovskaya
134
On the Geometry of Galois Cubic Fields
Yu. Yu. Kochetkov
139
The Rate of Convergence of Steklov Means on Metric Measure Spaces and Hausdorff Dimension
V. G. Krotov, M. A. Prokhorovich
145
On $C^m$-Extension of Subharmonic Functions from Lyapunov–Dini Domains to $\mathbb R^N$
P. V. Paramonov
149
The Limit Integral Torsion of Closed Analytic Curves
A. V. Slovesnov
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019